# SDR ASAA2015071512476

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,880 hours, 4,033 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Failed
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT.   ACCOMPLISHED QRH LIGHT STAYED OFF UNTILL TAXI IN.   DURING TAXI IN OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  FOUND WIRE HARNESS BAD, IF MOVING HARNESS NEAR CONNECTOR PLUG AT WINDOW COULD DUPLICATE, REPLACED WIRE HARNESS.  OPS GOOD IAW MM 30-41-00-4.
